# SDR 2006UALA00033

- Difficulty date: January 6, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 38,371 hours, 28,306 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 927 FRAME WEB CRACKED BETWEEN STRINGER 8L & 9L IS CRACKED.  REMOVED DAMAGE & VERIFIED CRACK CONTAINMENT WITH NDT. FABRICATED & INSTALLED REPAIR CHANNEL & FILLER PER SRM 53-00-07 REPAIR NR 1.
